# SDR MASA20220103063

- Difficulty date: January 3, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: SH670319963
- Condition: Corroded
- Location: Service Door Sur
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"CORROSION ON LOWER MOUNTING ANGLE AT GALLEY SERVICE DOOR SURROUND STRUCTURE. 
LOWER MOUNTING ANGLE WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01. "
